| Model Number |
01.39.208 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years 1 month after the primary, the patient came in reporting pain due to an unstable hip.There was anteversion of the stem.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 march 2023.Lot 168824: (b)(4) items manufactured and released on 05-may-2017.Expiration date: 2022-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.